curlyclaire 02/11/14
Last reply 3 years ago
Top tips anyone?

Hi All

I’ve not been on here for a while so hope you are all kicking MS ass in whatever way you can!

My treatment dramas sorted I have started Tecfidera this week. I have been suffering most of the very common side effects nausea, stomach cramps, flushing and itching. I know these should settle but wondering if anyone has any tips in management or relief in the mean time?

Stay positive even when you’re loosing it! 😉

Claire x

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


nold
3 years ago

I am on tecfidera too. I don’t have stomach problems, but my doctors say, it help to take it with milk or yoghurt.
I’m having problems with flushing, even after six months. Taking an aspirine 30 minutes before tec helps. But i try to avoid unncessary drugs so i simply ignore the flushing. Hope this helps


curlyclaire
3 years ago

@nold Thank you! I’ve been taking it with food to help with the nausea and cramps, but will have yoghurt as well today!It’s not unbearable but could start to effect my sleep (then my work would suffer) if it continues. My flushing is short lived so far so fingers crossed.

Thanks again 🙂

Post Comment

You must be logged in to reply to this topic.